I got off the depo shot in march, I havent had a period till aug but it lasted 2hrs then I didnt get one in sep but one in oct that lasted 3 days ok I firgured its normal my body is trying to get back on track I get one on thanksgiving lasted 7 days then I get my dec period on the 4th and I still have it, its going 5 days is it "safe" to have such long periods so close to one another?
also I did have a miscarrage (miscarriage) june 15 I dont know if that can play with my period or not. I see the doctor tomorrow but that is for a follow on the er visit about adnomal pain which she thinks I may have an ulcer that was caused from the muscle relaxer I got for my back.... I dont know what to think beside that my periods befor pregnancy and even after pregnacy and other birthcontrols lasted longest 4 days and always was min 24 days apart.
Sometimes periods can be irregular. High level of stress, cholesterol, hormonal imbalance, chain smoking, dramatic changes in your life style may be some of the common causes of you irregular periods. In your case it can be due to hormonal imbalance caused by coming off the depo shot.
If this was the first episode of irregularity in the periods, then wait for the coming cycle and try lifestyle modification by reducing stress and decreasing cholesterol levels. But if the repeat happens, then consult a gynecologist and get yourself thoroughly examined to diagnose the cause of irregular periods and start with the treatment.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.